# SDR SWIA201333102

- Difficulty date: March 17, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 16,886 hours, 10,185 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ROOT AXLE NR 3.  (C-CHECK)  REMOVED CORROSION FROM MLG NR 3 AXLE IAW REO.
